# SDR AALA202207085874

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A300*
- Aircraft serial: 6812
- Aircraft time: 20,136 hours, 7,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: D30664515
- Part serial: M11114
- Condition: None
- Location: Zone 800 - Doors
- Part time: 21,580 hours, 6,379 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING OPERATIONAL TEST OF EMERGENCY LIGHT FOUND "ESCAPE SLIDE LIGHT/ EMERGENCY POWER SUPPLY UNIT 10WL FORWARD LEFT FAULT. REPLACED L1 DOOR SLIDE PER TASK CARD 26L00025011. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
